Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A note on circular trace formulae

Author: Irina Nenciu
Journal: Proc. Amer. Math. Soc. 136 (2008), 2785-2792
MSC (2000): Primary 42C05
Published electronically: April 8, 2008
MathSciNet review: 2399042
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We find a finite CMV matrix whose eigenvalues coincide with the Dirichlet data of a circular periodic problem. As a consequence, we obtain circular analogues of the classical trace formulae for periodic Jacobi matrices.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42C05

Retrieve articles in all journals with MSC (2000): 42C05

Additional Information

Irina Nenciu
Affiliation: Courant Institute, 251 Mercer Street, New York, New York 10012

PII: S 0002-9939(08)09132-6
Received by editor(s): June 7, 2006
Published electronically: April 8, 2008
Additional Notes: The author wishes to thank Barry Simon for his encouragement and useful suggestions. This work was partly supported by NSF grant DMS-0111298.
Communicated by: Carmen C. Chicone
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia